MathSciNet Relay Station
MathSciNet bibliographic data
MR2349581 (2009d:60340) 60K37 (60G50 60J80)
Hu, Yueyun; Shi, Zhan Slow movement of random walk in random environment on a regular tree. Ann. Probab. 35 (2007), no. 5, 1978–1997.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement